MAUDE Adverse Event Report: Medline Industries LP Medline; DBD-HIP PACK BASIN SET

Medline Industries LP Medline; DBD-HIP PACK BASIN SET
Catalog Number DYNJ44454G
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
DBD-HIP PACK BASIN SET
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
michael crook
three lakes dr
northfield, IL 60093
MDR Report Key50902919
Report Number1417592-2026-51371
Device Sequence Number10711986
Product Code OJH
UDI-Device Identifier10198459436819
UDI-Public10198459436819
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ44454G
Device Lot Number26DMI285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown